# SDR AALA20121203024

- Difficulty date: December 3, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 39,147 hours, 18,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT SHEAR TIE FASTENER AT STATION 1380 BETWEEN LONGERONS 13 AND 14 RIGHT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01-00.
